Classical statistical mechanics of a system of particles
Matematika, Tome 10 (1966) no. 4, pp. 146-160
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_4_a6,
author = {D. Ruelle},
title = {Classical statistical mechanics of a system of particles},
journal = {Matematika},
pages = {146--160},
year = {1966},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_4_a6/}
}
D. Ruelle. Classical statistical mechanics of a system of particles. Matematika, Tome 10 (1966) no. 4, pp. 146-160. http://geodesic.mathdoc.fr/item/MAT_1966_10_4_a6/